Toothache After 3 Hours Of Dental Filling?
Yesterday I just patched my teeth 3 hours after patching my teeth ached, dizzy, pain in the neck until the next day I took medicine for paracetamol, benostan and ponstan but still continued to hurt how?
Good evening, thanks for asking at HealthReplies.com. Complaints of pain in the teeth that still persist despite being patched, can occur due to various possible causes. Among others are:
A loss or decay can occur that cannot be handled simply by patching
An infection and buildup of pus occur
Injury or fungal infection occurs
In addition, it is also not impossible that this occurs due to something beyond complaints to the teeth, such as migraines, tension headaches, and cluster headaches. So because it is indeed the center of the problem that is not in the teeth, it is natural that the complaints then settle.
However, the condition you are experiencing cannot be ascertained without a direct examination. Therefore, check with your dentist immediately again to see whether this problem is related to your teeth or not, and if not, ask where you should check yourself next, whether it is enough to see a general practitioner, or should see a neurologist, or other. The handling that you will receive later will depend on the results of this inspection.
Meanwhile, no need to worry too much, gargle with warm salt water, compress the sides of the cheeks with cold compresses, consume medications that are prescribed regularly, reduce the consumption of sweet foods and drinks, and immediately see a doctor. So, hopefully answering your question.